RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Tr. Inst. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Tr. Inst. Mat., 2014, Volume 22, Number 1, Pages 107–114 (Mi timb212)  

Evaluation of expectation of a functionals depending on the solution of linear stochastic equations

V. B. Malyutin

Institute of Mathematics of the National Academy of Sciences of Belarus

Abstract: The method for evaluation of expectation of a functionals depending on the solution of linear stochastic differential equations is proposed. This method is based on evaluation of the eigenvalues of a three-diagonal matrix using the Sturm sequences. It is considered the application of this method to evaluation of characteristics of Ising systems with random effect in the form of a random white noise process.

Full text: PDF file (286 kB)
References: PDF file   HTML file
UDC: 517.987.4+519.6

Citation: V. B. Malyutin, “Evaluation of expectation of a functionals depending on the solution of linear stochastic equations”, Tr. Inst. Mat., 22:1 (2014), 107–114

Citation in format AMSBIB
\Bibitem{Mal14}
\by V.~B.~Malyutin
\paper Evaluation of expectation of a functionals depending on the solution of~linear stochastic equations
\jour Tr. Inst. Mat.
\yr 2014
\vol 22
\issue 1
\pages 107--114
\mathnet{http://mi.mathnet.ru/timb212}


Linking options:
  • http://mi.mathnet.ru/eng/timb212
  • http://mi.mathnet.ru/eng/timb/v22/i1/p107

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Труды Института математики
    Number of views:
    This page:103
    Full text:51
    References:16

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020